Macroscopic stability for nonfinite range kernels

We extend the strong macroscopic stability introduced in Bramson and Mountford [Ann. Probab. 30 (2002) 1082-1130] for one-dimensional asymmetric exclusion processes with finite range to a large class of one-dimensional conservative attractive models (including misanthrope process) for which we relax the requirement of finite range kernels. A key motivation is the extension of constructive hydrodynamics result of Bahadoran et al. [Stochastic Process. Appl. 99 (2002) 1-30, Ann. Probab. 34 (2006) 1339-1369, Electron. J. Probab. (to appear)] to nonfinite range kernels.


Published in:
Brazilian Journal Of Probability And Statistics, 24, 337-360
Year:
2010
Keywords:
Laboratories:




 Record created 2011-12-16, last modified 2018-03-17


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)